MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM G4 SYSTEM; INSULIN INFUSION PUMP

TANDEM DIABETES CARE T:SLIM G4 SYSTEM; INSULIN INFUSION PUMP
Model Number 4628-003
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that occlusion alarms occurred.Customer¿s blood glucose (bg) level was displayed as "high"; however, specific value was not provided.Elevated bg was addressed by a correction bolus via the pump.Customer changed the cartridge only and resumed insulin.

Brand Name
T:SLIM G4 SYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
michael trier
12400 high bluff drive
san diego, CA 92130
858 401-1451
MDR Report Key24089478
Report Number3013756811-2026-09958
Device Sequence Number15891864
Product Code OYC
UDI-Device Identifier00852162004613
UDI-Public(01)00852162004613
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4628-003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2026
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG - INSULIN; TANDEM - CARTRIDGE; TANDEM - CARTRIDGE
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient SexMale